# SDR CALA2018032801024

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 62,635 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7401
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURE UNDER LAV TANK IS CORRODED, BS 907 - 927 BETWEEN STRINGERS 23L AND 24L.   INSTALLED A NEW INTERCOSTAL IAW DWG 147A7401, AND SRM 51-40-02.
